# SDR AALA970466

- Difficulty date: March 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N863AA
- Make and model: Boeing 727223
- Aircraft serial: 21090
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 482
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 28R CORRODED AT STATION 482.  REMOVED AND INSTALLED NEW STRINGER SPLICE PER SRM 53-10-3 PAGE 1 FIG 1 SHEET 4.  (M)
